Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Deformation of Thin Elastic Plates and Shells

A. B. Basset
American Journal of Mathematics
Vol. 16, No. 3 (Jul., 1894), pp. 254-290
DOI: 10.2307/2369634
Stable URL: http://www.jstor.org/stable/2369634
Page Count: 37
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
On the Deformation of Thin Elastic Plates and Shells
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 14 references.

[Footnotes]
  • *
    Proc. Lond. Math. Soc., Vol. XX,.p. 225
  • *
    Proc. Lond. Math. Soc., Vol. XXI, p.- 51
  • Ibid. p. 53
  • *
    Phil. Trans., 1890, p. 433
  • *
    Phil. Trans., 1888, p. 491
  • *
    Proc. Lond. Math. Soc., Vol. XXI, p. 33
  • *
    Phil. Trans., 1890, p. 438
  • *
    Phil. Trans., 1890, p. 443, equation (24)
  • *
    Proc. Roy. Soc., Vol. XLV, p. 105
  • *
    p. 453 of my paper, Phil. Trans., 1880
  • *
    Phil. Trans., 1888, pp. 538
  • Proc. Roy. Soc., Vol. XLV, p. 443
  • *
    Phil. Trans. 1890, p. 463
  • *
    Proc. Lond. Math. Soc., Vol. XIII, p. 4